I was diagnosed with PCOS in 2005. I really want to lose weight and I know I gotta take the Metformin but it makes me very nauseous. The diarrhea I can handle but not the nausea, so I haven't been taking it. I see an endocrinologist Wednesday. I was wondering if there's an alternative to Metformin/Glucophage without the nausea side effects. If there's not how long does it take until you get used to the side effects?
I don't know if anything else, I take metformin 1000mgs a day, and at first it kept me with the runs and I lost 20lbs but, then after my body got use to the meds I gained it all back.. I am going to start a liquid diet.. if that doesn't help then I am going to look into Weight Loss surgery.. I am close to 250lbs my biggest is 255.. and I am 5'6 I think that my weight has alot to do with all my health problems and not being able to get PG.. so I need to lose weight some how.. I am tired of yo-yo dieting... good luck...
I started metformin about 3 weeks ago. My side effects diminished within about a week and a half. I took a dose with food at breakfast and another dose at dinner. I just kept telling myself that in the drug statement paperwork it said "your doctor has prescribed this medication because he/she has weighed the benifits greater than the risks or side effects".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.